# SDR FDEA202507151201

- Difficulty date: July 15, 2025
- Submitted: July 15, 2025
- Operation: Air carrier
- Aircraft: N631FE
- Make and model: Doug MD-11F
- Aircraft serial: 48454
- Aircraft time: 114,264 hours, 23,985 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB7116502
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

01 EA FASTENER HOLE #11 FOUND CRACK INDICATION DURING OPEN-HOLE HIGH FREQUENCY   EDDY CURRENT INSPECTION AT RIGHT HAND WING LOWER SKIN ACCESS DOOR CUTOUT   BETWEEN STATION XORS = 683.4 AND STATION XORS = 713.6. CRACK #11 HOLE AT RIGHT HAND WING LOWER SKIN ACCESS DOOR CUT OUT BETWEEN STATION   XORS = 683.4 AND STATION XORS = 713.6 CARRIED OUT REPAIR IN ACCORDANCE WITH MD-11 SRM   57-20-02-2R REPAIR 5 FIGURE 201. TO CARRY OUT INITIAL INSPECTION AT 2,000 FLIGHT CYCLE   AND REPEAT INSPECTION AT EVERY 2,000 FLIGHT CYCLE BY HIGH FREQUENCY EDDY CURRENT   METHOD IN ACCORDANCE WITH MD-11 SRM 57-20-02-2R REPAIR 5 TABLE 201 FIGURE 202. REPAIR   CLASSIFIED MAJOR PER GMM 6-2-100.
